# SDR HEEA088590

- Difficulty date: August 1, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 7,093 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Part serial: 8180215
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 2,303 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS CAUSES CIRCUIT BREAKER TO POP. SHOP REPAIR.
